Asthakind-DX Syrup uses
|Composition||Phenylephrine (5mg/5ml) + Chlorpheniramine maleate (2mg/5ml) + Dextromethorphan (15mg/5ml)|
|Company||Mankind Pharma Ltd|
|Medicine type||Nasal decongestant, Antihistamine, Anti-Tussive|
|Route of administration||Oral|
|Uses||Dry Cough, Common Cold Symptoms|
|Side effects||Nausea, Vomiting, Fatigue, Dizziness|
|Precautions||Pregnancy, Alcohol, Driving|
General uses of Asthakind-DX Syrup
Asthakind-DX Syrup is a combination of three medicines. It is generally used in the treatment of dry cough.
It may be used in the treatment of symptoms associated with the common cold such as runny nose, sneezing, nasal congestion, watery eyes, and stuffy nose.
When Asthakind-DX Syrup is prescribed?
Asthakind-DX Syrup is effective in the treatment of dry cough. It can also be prescribed for seasonal allergies and common cold symptoms like runny nose, sneezing, irritation, and stuffiness in the nose.
- Your doctor may prescribe this syrup for the treatment of dry cough and the common cold.
- Do not take this syrup more often than prescribed by the doctor.
- The use of this syrup may cause symptoms such as sleepiness and dizziness. You should avoid driving or operating heavy machinery after consuming this medicine.
- Use the measuring cup to measure the prescribed amount of this medicine. Do not take it with a spoon or directly from the bottle.
- Do not use this medicine for a longer period of time.
Side effects of Asthakind-DX Syrup
Asthakind-DX Syrup may cause some side effects like:
Pregnancy: It is not safe to use Asthakind-DX Syrup during pregnancy.
Breastfeeding: Asthakind-DX Syrup should be used with caution in breastfeeding mothers.
Alcohol: You should avoid the consumption of alcohol while using this medicine.
Hypersensitivity: You should avoid using this medicine if you are hypersensitive (allergic) to any of the ingredients of Asthakind-DX Syrup.
Liver disease: Asthakind-DX Syrup should be used with caution in patients with liver disease or a known history of liver disease.
Driving: Asthakind-DX Syrup may cause some side effects like dizziness and sleepiness. It is not recommended to do driving or operate heavy machinery after taking this medicine.
How to use Asthakind-DX Syrup?
- You should always take the dose of Asthakind-DX Syrup as advised by your doctor.
- Try to use a measuring cup for the exact prescribed quantity.
- Take it with or without water as directed by your doctor.
- Shake well before use.
Storage of Asthakind-DX Syrup
Store Asthakind-DX Syrup at room temperature.
Do not refrigerate or freeze the Asthakind-DX Syrup.
Keep this medicine away from direct sunlight.
Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of Asthakind-DX Syrup.
- You are a pregnant or breastfeeding mother.
- You’ve any liver disease.
Ingredients of Asthakind-DX Syrup
Phenylephrine: It contains phenylephrine (5mg/5ml). Phenylephrine belongs to the class of medications known as nasal decongestants. It is mainly used in treating nasal congestion and makes breathing easier.
Chlorpheniramine: Asthakind-DX Syrup contains chlorpheniramine (2mg/5ml). It belongs to the class of medications known as antihistamines. It is generally used in the treatment of the common cold and other allergic conditions.
Dextromethorphan: It contains dextromethorphan (15mg/5ml). It belongs to the class of medicines known as anti-tussive. Anti-tussive medications are generally used in treating cough.
How does Asthakind-DX Syrup work? / Mechanism of action
Phenylephrine in this medicine is an alpha-1 receptor agonist. It works by stimulating the alpha receptors in the nasal mucosa and causes vasoconstriction. This result help in relieving congestion and stuffiness in the nose.
Chlorpheniramine in this medicine works by blocking the action of a chemical messenger known as “Histamine”. Blocking the action of histamine helps in treating allergic symptoms such as runny nose, sneezing, watery eyes, and irritation.
Dextromethorphan in Asthakind-DX Syrup works by raising the threshold of the cough center in the CNS (central nervous system) and helps suppress cough reflux.
Asthakind-DX Syrup is a combination of three medicines. It is mainly used in treating dry cough. It can also be used in treating symptoms like runny nose, sneezing, stuffy nose, and itching.
Yes, you can take Asthakind-DX Syrup on an empty stomach. But it is best to take this syrup after having a meal.
Yes, Asthakind-DX Syrup may cause symptoms that can make you feel sleepy. Avoid driving or operating heavy machinery after taking the dose of this medicine.
No, It is not safe to use this Asthakind-DX Syrup during pregnancy.
For adults, Asthakind-DX syrup can be prescribed 5ml-15ml two or three times a day. But the dose and duration of this medicine are not the same for all and depend on various factors such as age, sex, and body weight. You should always consult your doctor about the dose and duration of this medicine.
Store Asthakind-DX Syrup at room temperature. Do not refrigerate or freeze this syrup. Keep this medicine away from kids and pets.
Yes, Asthakind-DX Syrup can be used for the treatment of common cold symptoms. Chlorpheniramine and phenylephrine in this medicine help treat common cold symptoms like runny nose, sneezing, watery eyes, and stuffy nose.
Asthakind-DX Syrup is a prescription medicine that contains phenylephrine, chlorpheniramine, and dextromethorphan as its active ingredients.
General uses of Asthakind-DX Syrup are:
- Treatment of dry cough
- Common cold
Asthakind-DX Syrup should be used with caution in pregnant and breastfeeding mothers.
This medicine may cause drowsiness or sleepiness. You should avoid driving or operating heavy machinery after taking the dose of this medicine.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.